# SDR USAA060797

- Difficulty date: June 8, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500C TO 500D R/H TRANSITION ANGLE IN CARGO BIN   REMOVED SURFACE CORROSION IAW SRM 53-30-53 LEVEL 1 C53-208-01   DEFECT SIZE: .50"
